MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL VIVA XT; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC EUROPE SARL VIVA XT; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTBA1D4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Ventricular Fibrillation (2130)
Date of Event 03/28/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Concomitant medical products: 4965-50 lead, implanted: (b)(6) 2018.A voluntary medwatch form 3500/3500b was received.Since code is not contained on that form, select fields ins have been populated by the manufacturer.User facility - (b)(6) hospital -(b)(6).Uf/importer report number: (b)(4).(b)(6).Date user facility became aware of event: unknown.Type of report: initial.Date of this report: (b)(6) 2018.Location where event occurred: hospital report sent to manufacturer: yes.Manufacturer name and address medtronic, (b)(6).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant of the cardiac resynchronization therapy defibrillator (crt-d) system, defibrillation testing was unsuccessful.The patient then required external defibrillation.The right ventricular lead was repositioned and defibrillation testing was again unsuccessful.The patient was transferred to the intensive care unit.The patient continued to have ventricular fibrillation which was treated with medications and external defibrillation with plans to retest at a later date.However, the patient passed away two days later.The cause of death was requested and not available.

Brand Name
VIVA XT
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
CH  1131
MDR Report Key7814889
Report Number9614453-2018-03009
Device Sequence Number14040376
Product Code NIK
UDI-Device Identifier00763000059668
UDI-Public00763000059668
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type User Facility
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/14/2019
Device Model NumberDTBA1D4
Device Catalogue NumberDTBA1D4
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/04/2018
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age63 YR
Patient Weight31